# SDR AALA201703179010

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 50,878 hours, 23,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT SHOW ARMED.  MAINTENANCE ADJUSTED THE DOOR PROXIMITY SWITCH IAW AMM 52-71-00.
